W. A. Zuniga-Galindo
W. A. Zuniga-Galindo
Research Professor at CINVESTAV
Dirección de correo verificada de math.cinvestav.edu.mx - Página principal
Título
Citado por
Citado por
Año
Parabolic Equations and Markov Processes Over p-Adic Fields
WA Zúñiga-Galindo
Potential Analysis 28 (2), 185-200, 2008
662008
Taibleson operators, p-adic parabolic equations and ultrametric diffusion
J Rodriguez-Vega, W Zúñiga-Galindo
Pacific Journal of Mathematics 237 (2), 327-347, 2008
542008
Pseudodifferential equations over non-Archimedean spaces
WA Zúñiga-Galindo
Springer, 2016
522016
Zeta functions for analytic mappings, log-principalization of ideals, and Newton polyhedra
W Veys, W Zuniga-Galindo
Transactions of the American Mathematical Society 360 (4), 2205-2227, 2008
522008
Fundamental solutions of pseudo-differential operators over -adic fields
WA Zuniga-Galindo
Rendiconti del Seminario Matematico della Università di Padova 109, 241-245, 2003
472003
Nonlocal operators, parabolic-type equations, and ultrametric random walks
LF Chacón-Cortes, WA Zúñiga-Galindo
Journal of Mathematical Physics 54 (11), 113503, 2013
392013
Local zeta functions and Newton polyhedra
WA Zuniga-Galindo
Nagoya Mathematical Journal 172, 31-58, 2003
362003
Ultrametric pseudodifferential equations and applications
AY Khrennikov, SV Kozyrev, WA Zúñiga-Galindo
Cambridge University Press, 2018
35*2018
Igusa’s local zeta functions of semiquasihomogeneous polynomials
W Zúñiga-Galindo
Transactions of the American Mathematical Society 353 (8), 3193-3207, 2001
332001
Parabolic type equations and Markov stochastic processes on adeles
SM Torba, WA Zúñiga-Galindo
Journal of Fourier Analysis and Applications 19 (4), 792-835, 2013
302013
Elliptic pseudodifferential equations and Sobolev spaces over p-adic fields
JJ Rodríguez-Vega, WA Zúniga-Galindo
Pacific journal of mathematics 246 (2), 407-420, 2010
272010
Pseudo-differential equations connected with p-adic forms and local zeta functions
WA Zuniga-Galindo
Bulletin of the Australian Mathematical Society 70 (1), 73-86, 2004
262004
p-Adic elliptic quadratic forms, parabolic-type pseudodifferential equations with variable coefficients and Markov processes
OF Casas-Sánchez, WA Zúñiga-Galindo
P-Adic Numbers, Ultrametric Analysis, and Applications 6 (1), 1-20, 2014
242014
Pseudo-differential operators with semi-quasielliptic symbols over p-adic fields
J Galeano-Peñaloza, WA Zúñiga-Galindo
Journal of Mathematical Analysis and Applications 386 (1), 32-49, 2012
202012
The non-Archimedean stochastic heat equation driven by Gaussian noise
WA Zúñiga-Galindo
Journal of Fourier Analysis and Applications 21 (3), 600-627, 2015
192015
Local zeta functions supported on analytic submanifolds and Newton polyhedra
WA Zúñiga-Galindo
International Mathematics Research Notices 2009 (15), 2855-2898, 2009
192009
Local zeta functions and fundamental solutions for pseudo-differential operators over p-adic fields
WA Zúñiga-Galindo
P-Adic Numbers, Ultrametric Analysis, and Applications 3 (4), 344-358, 2011
182011
Motivic zeta functions for curve singularities
JJ Moyano-Fernández, WA Zúňiga-Galindo
Nagoya Mathematical Journal 198, 47-75, 2010
162010
Non-local operators, non-Archimedean parabolic-type equations with variable coefficients and Markov processes
LF Chacón-Cortes, WA Zúñiga-Galindo
arXiv preprint arXiv:1405.3016, 2014
152014
Ultrametric diffusion, exponential landscapes, and the first passage time problem
A Torresblanca-Badillo, WA Zúñiga-Galindo
Acta Applicandae Mathematicae 157 (1), 93-116, 2018
142018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20